# SDR ASAA2021062035138

- Difficulty date: June 20, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 22,480 hours, 7,149 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOST GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER ASA 737NG QRH, SATCOM RETURNED NORMAL.
